Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

After masturbating i get abdominal pain.Is this something related to sexual problem?

I masturbate for almost to 10 - 12 times in a week. i just masturbate for 5-7 mins. after masturbating i get abdominal pain. is this some thing related to sexual problem. now i have reduced the number of times of masturbation also. wat i can do now, i am shy to share these things with doctor. should is i stop mastrubation
Asked On : Mon, 12 Oct 2009
Answers:  3 Views:  1989
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Better to get yourself checked na, such that later on there is no problems. If you remain shy, then it will spoil your future life, get it sorted out for your own benefit.

Answered: Tue, 13 Oct 2009
  User's Response
I donot think masturbation should cause you stomach pain, there may be some infection which you need to get it checked it and treated.
Answered: Wed, 14 Oct 2009
  User's Response
hey noways i masturbate 10 times per day i never got any apain..may b it is du to some tjer reason
Answered: Wed, 14 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor